A 74-year-old female asked:
I've noticed taking actos (pioglitazone) at the same time as metformin helps with some of the gi side effects. is this a true benefit or am i just imagining it?
1 doctor answer • 2 doctors weighed in
Endocrinology 43 years experience
Imagination: Both can help lower your glucose and work well with each other, but doesn't alter GI side effects if you have them w/metformin.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsReviewed >2 years ago
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.